# SDR SWIA2020072151362

- Difficulty date: June 16, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 HAS MULTIPLE RIVETS BETWEEN BS 319 AND 333 WAS CORRODED.    REPLACED SIX RIVETS ON THE STRINGER IAW SRM, PRESSURE LEAK CHECKED GOOD.
